Ikuti
Hendra Gunawan
Judul
Dikutip oleh
Dikutip oleh
Tahun
On n-normed spaces
H Gunawan, M Mashadi
International Journal of Mathematics and Mathematical Sciences 27 (10), 631-639, 2001
3772001
On n-inner products, n-norms, and the Cauchy-Schwarz inequality
H Gunawan
Scientiae Mathematicae Japonicae 55 (1), 53-60, 2002
2152002
The space of p-summable sequences and its natural n-norm
H Gunawan
Bulletin of the Australian Mathematical Society 64 (1), 137-147, 2001
1772001
A note on the generalized fractional integral operators
H Gunawan
J. Indones. Math. Soc 9 (1), 39-43, 2003
762003
On generalized fractional integral operators
Eridani, H Gunawan, E Nakai
Scientiae Mathematicae Japonicae 60 (3), 539-550, 2004
742004
A formula for angles between subspaces of inner product spaces.
H Gunawan, O Neswan, W Setya-Budhi
Beiträge zur Algebra und Geometrie 46 (2), 311-320, 2005
712005
Fractional integrals and generalized Olsen inequalities
H Gunawan
Kyungpook mathematical journal 49 (1), 31-39, 2009
582009
Characterizations for the generalized fractional integral operators on Morrey spaces
Eridani, H Gunawan, E Nakai, Y Sawano
Mathematical Inequalities & Applications 17 (2), 761-777, 2014
542014
Fractional integral operators in nonhomogeneous spaces
H Gunawan, Y Sawano, I Sihwaningrum
Bulletin of the Australian Mathematical Society 80 (2), 324-334, 2009
412009
Inclusion properties of generalized Morrey spaces
H Gunawan, DI Hakim, KM Limanta, AA Masta
Mathematische Nachrichten 290 (2-3), 332-340, 2017
372017
Inner products on n-inner product spaces
H Gunawan
Soochow Journal of Mathematics 28 (4), 389-398, 2002
322002
On -norms and bounded -linear functionals in a hilbert space
SM Gozali, H Gunawan, O Neswan
Annals of Functional Analysis 1 (1), 72-79, 2010
242010
Fractional integral operators and Olsen inequalities on non-homogeneous spaces
I Sihwaningrum, HP Suryawan, H Gunawan
Aust. J. Math. Anal. Appl 7 (1), 14, 2010
242010
Non‐smooth atomic decomposition for generalized Orlicz‐Morrey spaces
Y Sawano, DI Hakim, H Gunawan
Mathematische nachrichten 288 (14-15), 1741-1775, 2015
222015
On weighted estimates for Stein's maximal function
H Gunawan
Bulletin of the Australian Mathematical Society 54 (1), 35-39, 1996
211996
Orthogonality in 2-normed spaces revisited
H Gunawan, Nursupiamin, Mashadi, S Gemawati, I Sihwaningrum
Publikacije Elektrotehnickog fakulteta-serija: matematika, 76-83, 2006
202006
P-, I-, g-, and D-angles in normed spaces
H Gunawan, J Lindiarni, O Neswan
20*
A contractive mapping theorem on the n-normed space of p-summable sequences.
S Ekariani, H Gunawan, M Idris
Journal of Mathematical Analysis 4 (1), 2013
182013
ON VOLUMES OF n-DIMENSIONAL PARALLELEPIPEDS IN ℓ p SPACES
H Gunawan, W Setya-Budhi, SG Mashadi
Publikacije Elektrotehničkog fakulteta. Serija Matematika, 48-54, 2005
172005
Fixed point theorems on bounded sets in an n-normed space
H Gunawan, O Neswan, E Sukaesih
J. Math. Anal 3, 51-58, 2015
162015
Sistem tidak dapat melakukan operasi ini. Coba lagi nanti.
Artikel 1–20